Hello! First post so I hope I am asking in the correct area. My MD increased my dose from 150 SR twice a day to 300 SR twice a day. I have been taking it for a few years. The pharmacy checked with her to see if it was a mistake but it's what she wants me to take. The max dosage is usual 450 Mg which I haven't tried yet. I am worried about seizures. I take it for fatigue and mild depression from the fatigue and ADHD. The 300 Mg was not helping with fatigue at all. I am on day 2 of this and so far it's fine except that I am not hungry but that's a plus. Thank you!
Hi, if it works out for you, I wouldn't worry about it. I, at one time took 400 mgs of the sr. Yet it was too much for me. Now I take 300mgs of the sr all in the morning. It works well with me. On 400, I was agitated and it effected my relationships. I only took it for five days. Maybe if I had held out, the side effects might of gone away. What I take now actually makes me tired. Yet I don't have depression, so that is all that matters. The other day I got my refill and it was a different brand. Dr. Reedy 's lab. And they are purple! I had those light green ones for years. Strange! Yet like I said, if it helps you and you don't have any bad side effects, don't worry about it. Chances of seizures are rare, just a possibility, so they have to mention it. Best of luck to you! Give us an update and let us know how you are doing. See ya!
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Oct 2018 • 30 answers
Updated 17 Jul 2018 • 2 answers
Bupropion: I've increased my dosage to 300 mg. I'm experiencing a bit of dry mouth and I feel as if?
Updated 20 Dec 2015 • 1 answer
Updated 26 Sep 2017 • 2 answers
Updated 24 Feb 2018 • 1 answer